# SDR SWIA202266115

- Difficulty date: June 4, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP FOR FS484.0 INTERCOSTAL ATTACHING TO FLOOR SUPPORT BEAM LBL36.0     (C-CHECK RO 7/9/2022)    REMOVED AND REPLACED -1 CLIP FOR PREVIOUSLY ACCOMPLISHED REO 601R-53-41-059 REV-C DATED 2020-03-11 AT INTERCOSTAL ATTACHING TO FLOOR SUPPORT BEAM AT FS484.00 AT LBL36 IAW CRJ 200 SRM 51-42-21 AND REO 601R-53-41-059 REV-C DATED 2020-03-11.   COMPLIED WITH TASK CARD 51-900-1003-SKY.  (SEE CONTINUATION SHEET FOR FURTHER DETAILS)
